# SDR ASAA2020120933684

- Difficulty date: December 9, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,069 hours, 14,785 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1211313010
- Part serial: RF099
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 11,753 hours, 3,667 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ETOPS PDC WALK AROUND, FOUND FUEL LEAKING FROM NR 2 ENGINE.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE RT VSV ACTUATOR, IAW B737-800 AMM 75-31-01.  OPERATIONS AND LEAK CHECK GOOD.
